Show simple item record

dc.contributor.authorKuresh, S. W.en_US
dc.contributor.authorMordeson, J. N.en_US
dc.date.accessioned2015-03-27T20:24:08Z
dc.date.available2015-03-27T20:24:08Z
dc.date.issued2002en_US
dc.identifier.citationKuresh, SW and Mordeson, JN. Homomorphisms of abelian pomonoids induced by a class of BCI-homomorphisms. Semigroup Forum. 2002, SEP-OCT. 65(2):215-224.en_US
dc.identifier.issn0037-1912en_US
dc.identifier.issn0037-1912en_US
dc.identifier.urihttp://hdl.handle.net/10504/67811
dc.titleHomomorphisms of abelian pomonoids induced by a class of BCI-homomorphismsen_US
dc.typeJournal Articleen_US
dc.description.volume65en_US
dc.title.workSemigroup Forumen_US
dc.description.pages215-224en_US
dc.date.year2002en_US
dc.date.monthSeptember - Octoberen_US
dc.description.issue2en_US
dc.program.unitCollege of Arts and Sciencesen_US
dc.program.unitMathematicsen_US
dc.url.link1http://cuhsl.creighton.edu/login?url=http://kc7za5wx4c.search.serialssolutions.com/?sid=Refworks&charset=utf-8&__char_set=utf8&genre=article&aulast=Kuresh&auinit=S.&title=Semigroup%20Forum&date=2002&volume=65&pages=215-224&issue=2&issn=0037-1912&atitle=Homomorphisms%20of%20abelian%20pomonoids%20induced%20by%20a%20class%20of%20BCI-homomorphisms&spage=215&au=Kuresh%2CSW&au=Mordeson%2CJN&en_US
dc.contributor.cuauthorMordeson, John N.en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record